| Catalog Number |
7210569 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reference: case-(b)(4).
Event or Problem Description
It was reported that the spider limb positioner was not locking in position.Incident occurred while setting-up to the procedure.A back-up device was available and no delays occurred.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10, h3,h6: the reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product.The index handle was broken.The air hose was disconnected from the swivel.A functional evaluation was performed.A test air hose was utilized.The device failed the weight test.The piston migration was at 2.4 inches.The reported failure was confirmed and the root cause has been associated with a seal failure.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.